MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 48MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 48MM GROUP B; HIP COMPONENT
Model Number DSPCGB48
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient went on revision surgery due to loosening of the acetabular component.(b)(4).
 
Additional Manufacturer Narrative
Section b.5: correction information in description.
 
Event or Problem Description
Allegedly pt underwent primary thr surgery on (b)(6) 2020, revised on (b)(6) 2021 due to loosening of the acetabular component.Cup shifted position without any bone in growth, sat in slightly after surgery as may not have been fully seated and then moved position more recently.Mpo head, liner, screws and shell removed.Femoral head replaced with mpo pha04418.Other components replaced with a different manufacturers products.

Brand Name
DYNASTY® PC SHELL 48MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12851898
Report Number3010536692-2021-00565
Device Sequence Number4093514
Product Code LZO
UDI-Device IdentifierM684DSPCGB481
UDI-PublicM684DSPCGB481
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGB48
Device Catalogue NumberDSPCGB48
Device Lot Number1844250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale